MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes Gradient Increase (1270); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Pulmonary Valve Insufficiency/ Regurgitation (4452); Transvalvular Pressure Gradient Increased (4854)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately 9 months following the implant of a transcatheter pulmonary valve, mild central pulmonary regurgitation and a mild mean gradient were observed.Subsequently, the patient was treated with anticoagulation and a nonsteroidal anti-inflammatory drug.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23359635
Report Number9617601-2025-02162
Device Sequence Number21035108
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)250203
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/22/2025
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient Weight74 KG